| Model Number |
PNDL, 5BV TVH TP 31G 8MM100CT 30/CS |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Customer stated that the pen needles are not dispensing the insulin or they are bent.Customer stated that she had 2 other boxes and a few of them had the same issue; customer stated she had discarded the boxes (100 pen needles each one).The package had not been open or damaged when received by the customer.Customer has been using the pen needles out of this package for a few days.The customer is using compatible product and the pen needle is aligned properly.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference numbers: (b)(4).Pen needles were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 03-jan-2024 to ensure the replacement products resolved the initial concern, customer stated they are comfortable with the replacement products.
Additional Manufacturer Narrative
Sections with additional information as of 26-feb-2024: h10: pen needles were returned - received 23 exposed pen needles without the protective cover and cover cap; unable to ship to the manufacturer due to needle exposed.Return product was scrapped.
Additional Manufacturer Narrative
Sections with additional information as of 18-apr-2024: h6: updated fda¿s type, findings and conclusions codes.H10: complaint was forwarded to supplier quality based on complaint's description for investigations.Customer returned 23 exposed pen needles without the protective cover and cover cap; unable to ship to the manufacturer due to needle exposed.Scrap returned product.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.